# SDR FDEA201103020825

- Difficulty date: March 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 74,393 hours, 30,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT FLOORBEAM CORRODED/EXFOLIATED AT BS 1781, RBL 36.
